# SDR AALA970580

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 2048 - AFTER TAKEOFF LBB, DURING CLIMB-OUT, FUEL ODOR NOTED IN CABIN.  ODOR CONTINUED UP UNITL REACHING FL 110 WHEN POWER WAS REDUCED.  AIRCRAFT DIVERTED TO LAX AND ODOR BEGAN TO DIMINISH.  AIRCRAFT LANDED LAX WITHOUT INCIDENT.  CHECKED APU AND BOTH ENGINES FOR LEAKS WITH NO DEFECTS FOUND.  PRECAUTIONARY REPLACED BOTH COALESCER BAGS BUT OLD BAGS HAD NO FUEL ODOR.  CHECKED WINGS FOR LEAKS WITH NO DEFECTS FOUND.  ACCOMP GROUND ENGINE RUN AND OPERATED PACKS WITH NO DEFECTS OR ODORS FOUND.  ACCOMP FUNCTIONAL CHECK FLT WITH NO DEFECTS OR ODORS NOTED.  SYSTEM OPERATIONAL CHECKED NORMAL AND UNABLE TO DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
